Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Charleston, SC

April 25, 2015Liberty County, Long County, McIntosh County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 9:19 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 56 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 9:19 PM EDT (01:19 UTC)
Expired
Apr 25, 2015, 10:15 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 110 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 9:19 PM EDTTSTM WND DMG3 Ne Midway, GATREES DOWN ON LIMERICK ROAD. TIME ESTIMATED BASED ON RADAR.
Apr 25, 9:22 PM EDTTSTM WND DMGMidway, GAROOF DAMAGED AT A NURSING HOME IN MIDWAY. EVACUATIONS WERE NECESSARY. TIME ESTIMATED BASED ON RADAR.
Apr 25, 9:24 PM EDTTSTM WND DMG2 Sse Walthourville, GATREE DOWN ON TIBET RD
Apr 25, 10:06 PM EDTTSTM WND DMG1 Nnw Crescent, GATREE DOWN ACROSS JOHNSON RD NEAR GA HWY 99
Apr 25, 10:12 PM EDTTSTM WND DMG1 Nne Meridian, GATREE DOWN AT INTERSECTION OF SWAMP RD AND GA HWY 99
Apr 25, 10:15 PM EDTMARINE TSTM WIND 525 Se Valona, GATHE NERRS SITE ON SAPELO ISLAND RECORDED A 46 KNOT...52 MPH...WIND GUST WITH PASSING THUNDERSTORMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 6:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS52 KCHS 260119
SVRCHS
GAC179-183-191-260215-
/O.NEW.KCHS.SV.W.0023.150426T0119Z-150426T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
919 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  LONG COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 1015 PM EDT

* AT 919 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF RICHMOND HILL TO NEAR JESUP...
  MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HINESVILLE...DARIEN...LUDOWICI...FORT STEWART AND TIBET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3131 8142 3138 8155 3158 8170 3167 8185
      3177 8195 3194 8151 3166 8113 3137 8125
      3143 8133 3139 8131 3139 8134 3140 8135
      3136 8135 3137 8132 3138 8132 3132 8126
      3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0119Z 282DEG 34KT 3188 8139 3163 8191 

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
900 
WWUS52 KCHS 260149
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
949 PM EDT SAT APR 25 2015

GAC179-183-191-260215-
/O.CON.KCHS.SV.W.0023.000000T0000Z-150426T0215Z/
MCINTOSH GA-LIBERTY GA-LONG GA-
949 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR MCINTOSH...LIBERTY AND LONG COUNTIES...

AT 949 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HALFMOON LANDING TO NEAR TIBET...MOVING EAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DARIEN AND TIBET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3131 8142 3138 8155 3158 8170 3160 8174
      3173 8153 3181 8135 3166 8113 3137 8125
      3143 8133 3139 8131 3139 8134 3140 8135
      3136 8135 3137 8132 3138 8132 3132 8126
      3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0149Z 283DEG 32KT 3171 8123 3166 8158 

HAIL...0.75IN
WIND...60MPH

$$

MTE
784 
WWUS52 KCHS 260215
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT SAT APR 25 2015

GAC179-183-191-260224-
/O.EXP.KCHS.SV.W.0023.000000T0000Z-150426T0215Z/
MCINTOSH GA-LIBERTY GA-LONG GA-
1015 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH...LIBERTY AND LONG
COUNTIES WILL EXPIRE AT 1015 PM EDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.


LAT...LON 3131 8142 3138 8155 3158 8170 3160 8174
      3173 8153 3181 8135 3166 8113 3137 8125
      3143 8133 3139 8131 3139 8134 3140 8135
      3136 8135 3137 8132 3138 8132 3132 8126
      3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0212Z 282DEG 34KT 3171 8123 3166 8158 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:47 PM EDT, 32 minutes earlier.

Area forecast discussion, Apr 25, 8:47 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT SAT APR 25 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA SUNDAY EVENING INTO
SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY.
A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH
DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MESOSCALE UPDATE...EARLIER DISCREET SUPERCELLS HAVE BEGUN TO
MERGE WITH THE APPROACHING QLCS. KCLX/KVAX RADAR TRENDS SUGGEST
THE QLCS WILL MOST LIKELY REMAIN CONFINED TO COASTAL SOUTHEAST
GEORGIA...POSSIBLY EXTENDING AS FAR NORTH AS BEAUFORT OR EDISTO
BEACH. THE RISK FOR THE CHARLESTON METRO AREA APPEARS TO BE
DIMINISHING WITH TIME. HOWEVER...CELLS CONTINUE TO FIRE OVER THE
CSRA SO THE RISK HAS NOT DIMINISHED ENOUGH TO JUSTIFY DROPPING
THE SEVERE TSTM WATCH ACROSS INLAND AREAS OR THE CHARLESTON TRI-
COUNTY AREA JUST YET. IN ADDITION TO DAMAGING WINDS AND LARGE
HAIL...HEAVY RAIN AND FLOODING COULD POSE A PROBLEM FOR SOME
AREAS...INCLUDING THE SAVANNAH METRO AREA. AN ISOLATED TORNADO IS
ALSO A POSSIBILITY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...LOW PRESSURE WILL SHIFT OFF THE MID ATLANTIC COAST
EARLY...ALLOWING A BACKDOOR COLD FRONT TO APPROACH THE SOUTHEAST
DURING THE DAY. DEEP WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW
FAIRLY SIGNIFICANT HEATING OVER THE AREA...WITH AFTERNOON TEMPS
EXPECTED TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES. GIVEN THIS
AMOUNT OF HEATING...LOW LVL MIXING WILL BE ENHANCED AND WILL LIKELY
RESULT IN BREEZY CONDITIONS THROUGHOUT THE AFTERNOON AS A 30-40 KT
LOW LVL JET PASSES OVER THE SOUTHEASTERN UNITED STATES. AS THE FRONT
BEGINS TO ENTER NORTHERN AREAS DURING THE EVENING...IT WILL BE
SOMEWHAT MOISTURE STARVED. HOWEVER...WE COULD SEE A FEW SHOWERS
AND/OR THUNDERSTORM DURING LATE AFTERNOON INTO EARLY OVERNIGHT HOURS
AS THE FRONT CONTINUES A SOUTHWARD SHIFT OVER THE AREA. SFC WINDS
WILL QUICKLY BECOME NORTH BEHIND THE FRONT...WITH RAPIDLY COOLING
AND DRYING CONDITIONS FROM NORTH TO SOUTH SUNDAY NIGHT. IN
GENERAL...LOW TEMPS WILL RANGE IN THE MID 50S NORTH TO LOW 60S
SOUTH.

MONDAY AND TUESDAY...DRY HIGH PRESSURE WILL BUILD FROM THE
NORTH/NORTHWEST BEHIND A COLD FRONT WELL TO OUR SOUTH. AS A
RESULT...TEMPS WILL BE MUCH COOLER WITHIN NORTHERLY FLOW. IN
GENERAL...MONDAY AFTERNOON HIGHS WILL RANGE FROM THE LOW TO MID
70S...THEN COOL A FEW MORE DEGREES ON TUESDAY AS HIGH PRESSURE
BECOMES CENTERED OVER THE SOUTHEAST. BY TUESDAY EVENING...MOISTURE
RETURNS AS ONSHORE FLOW DEVELOPS WELL AHEAD OF LOW PRESSURE SHIFTING
OVER THE NORTHERN GULF OF MEXICO. A FEW SHOWERS WILL BE
POSSIBLE...MAINLY SOUTH OF INTERSTATE 16 BEFORE SUNSET.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS
DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD
THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH
DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE
FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST
GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY
FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT
RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF
THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING
BACK TO AT OR JUST ABOVE NORMAL.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
SHORT TERM IMPACTS WILL BE FROM SEVERE TSTMS APPROACHING FROM THE
WEST. CURRENT TIMING TAKES THE QLCS THROUGH KSAV ROUGHLY 02-04Z
AND KCHS 03-05Z. GUSTY WINDS...HAIL...AND VERY HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS. HIGHEST CONFIDENCE FOR SEVERE
IMPACTS WILL BE AT KSAV. WILL CARRY 2SM TSRA BR TEMPO 1/2SM +TSRA
FG SCT010 BKN025CB TO COVER FOR NOW. AT KCHS...ITS A BIT MORE
UNCERTAIN IF THE TSTMS WILL BE WEAKENING AS THEY APPROACH THE
TERMINAL. WILL CARRY TEMPO 3SM TSRA TEMPO 1SM TSRA FOR NOW.
AMENDMENTS WILL MOST LIKELY BE NEEDED AS TRENDS BECOME A BIT MORE
APPARENT. STILL A POTENTIAL FOR LOW CLOUDS TO DEVELOP LATE.
OTHERWISE VFR.

EXTENDED AVIATION OUTLOOK...BREEZY SUNDAY AFTERNOON WITH GUSTS OF 25
TO POSSIBLY 30 KTS. VFR CONDITIONS SHOULD THEN PREVAIL INTO TUESDAY
BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO WEDNESDAY
NIGHT.

&&

.MARINE...
TONIGHT...GUSTY WINDS NEAR 40 KT BRIEFLY OCCURRED EARLIER ACROSS
THE SOUTHERN SOUTH CAROLINA WATERS IN RESPONSE TO MESOSCALE
INFLUENCES FROM A WAKE LOW. THIS FEATURE IS NOW WELL OFFSHORE AND
CONDITIONS WILL SUBSIDE A BIT. MODEST SOUTH/SOUTHWEST WINDS WILL
PERSIST OVERNIGHT WITH SPEEDS 15-20 KT NEARSHORE WATERS AND 20-25
KT OFFSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE GEORGIA OFFSHORE LEG THROUGH THE NIGHT. SEAS WILL AVERAGE 2-4
FT NEARSHORE WATERS AND 4-6 FT OFFSHORE WATERS.

SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST
ON SUNDAY AHEAD OF A BACKDOOR COLD FRONT THAT PUSHES SOUTH THROUGH
THE WATERS EARLY SUNDAY NIGHT. WE COULD SEE A BRIEF PERIOD OF SMALL
CRAFT ADVISORY LEVEL CONDITIONS IN THE CHS HARBOR SUNDAY AFTERNOON
AS STRONG HEATING OVER LAND PROMOTES MIXING OF A 30-40 KT LOW LVL
JET TO SFC. BEHIND THE COLD FRONT...A NORTHERLY SURGE WILL ENSUE
WITH CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM SUNDAY
NIGHT. HIGH PRESSURE WILL THEN CONTINUE BUILDING FROM THE NORTH ON
MONDAY...THEN BECOME CENTERED OVER THE AREA ON TUESDAY...LEADING TO
A WEAKENING PRESSURE GRADIENT THROUGH THE PERIOD AND IMPROVED
WINDS/SEAS. CONDITIONS SHOULD THEN GO BACK DOWNHILL AS DEVELOPING
LOW PRESSURE APPROACHES FROM THE SOUTHWEST WEDNESDAY AND PASSES
THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL CRAFT ADVISORIES
POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS BEYOND 20 NM FROM
SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH REGARDING THE
STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST CONFIDENCE IS LOW
AT THIS TIME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY FOR AMZ374.

&&
Hazardous weather outlook, Apr 25, 6:33 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT SAT APR 25 2015

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-262245-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
633 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ374-262245-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
633 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Apr 25, 8:28 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     4 NNW DENMARK           32.34N  81.74W
04/25/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND EMIT
            GROVE RD. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500253

CB
Local storm report, Apr 25, 8:32 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
832 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     3 NW BAY                32.26N  81.64W
04/25/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF ARCOLA RD AND BLACK
            CREEK CH RD. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500254

CB
Local storm report, Apr 25, 8:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     3 SE BAY                32.20N  81.56W
04/25/2015                   BRYAN              GA   911 CALL CENTER

            TREE DOWN ON HIGHWAY 119 NEAR THE BULLOCH COUNTY
            BORDER.

&&

EVENT NUMBER CHS1500255

JAQ
Local storm report, Apr 25, 9:04 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
904 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     SAVANNAH AIRPORT        32.13N  81.20W
04/25/2015  M81 MPH          CHATHAM            GA   ASOS

            KSAV REPORTED PEAK WIND OF 70 KT....81 MPH

&&

EVENT NUMBER CHS1500256

RJB
Local storm report, Apr 25, 9:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 N POOLER              32.14N  81.25W
04/25/2015                   CHATHAM            GA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON WYNDHAM RD IN THE FOREST LAKES
            SUBDIVISION

&&

EVENT NUMBER CHS1500257

CB
Local storm report, Apr 25, 9:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
919 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 N HILTON HEAD AIRPORT 32.24N  80.70W
04/25/2015  E0.75 INCH       BEAUFORT           SC   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL ON NORTHERN END OF
            HILTON HEAD ISLAND. HAIL LASTED FROM 905 PM TO 910 PM.

&&

EVENT NUMBER CHS1500258

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:07 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham53 min
Apr 25, 8:29 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall61 min
Apr 25, 8:58 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty, McIntosh48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.